Acetaminophen caused teen's face to peel off.Hey there, how was your breakfast? Hope it was good, because it might be a while before you want to eat again. If you're like us, you just can't resist terrifying medical stories, no matter how disturbing -- like, say, "a girl's face falls right off because of acetaminophen"–disturbing.

Swedish teenager Eva Uhlin experienced a one-in-a-million allergic reaction to acetaminophen when she was 15 called Toxic Epidermal Necrolysis. TEN causes the cellular layer that holds skin cells together to die; the top layer of skin becomes detached from the body, then burns, blisters and scabs over.

The condition has a 30 to 40 percent mortality rate, but Eva has been lucky enough to recover fully from her experience with it. Well, almost -- she still has to use eye drops every day and avoid bright light. Still, that's not bad for somebody whose mouth had actually grown shut at one point because the damage was so bad.

Although the condition is rare, it can effect anybody -- just something to remember the next time you feel like popping an OTC painkiller.